Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Have bleeding, pain and discomfort. Diagnosed with PCOS. Had unprotected sex. Taken I pill. Suggest?

I'm 20. Been diagnosed with light polycystic ovary syndrome. I had unprotected sex on the 17th of march, took morning after pill. Then got my period on the 24th-27th. Again had sex on the 27th but guy didn't cum. I did take morning after pill though because i was scared of pre-cum. Today (4th april) i started bleeding, why would this be? Have a slight pain/ discomfort in my stomach.
Asked On : Sun, 7 Apr 2013
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Morning pill avoids ovulation & due to high dose has disturbing effect on menses. The pill you took on27 was not needed, because there was no chance of ovulation immediately aftewr menses(24...27)
You have taken morning pill twice with a gap of 10 days which should be avoided, insted consult a Gynac , she will start some cyclical treatment for regularising periods, & the medicine will act as contraceptive too.
Pl. take care. Thank you.
Answered: Sat, 6 Jul 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor